# SDR IXXA06007S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REMOVED EXISTING FUSELAGE SKIN REPAIR LOCATED AT STATION 550, LONGERON 35 RT. REMOVED NECESSARY FASTENERS AND EXISTING REPAIR. FABRICATED NEW REPAIR PARTS, LOCATED, DRILLED REMOVED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS, AND FASTENERS, AT STATION 525 TO STATION 552.5 LONGERON 34 RT TO LONGERON 35 LT. IAW EO COO-8-53-400-04.
